Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach cramps, acidity, gas. Taking prilosec. History of stomach virus. H.Pylori infection or acid reflux?

I am a male, 21 years old. I take prilosec to cut down the acidity in my stomach and it seems to be working, however I constantly get cramps around my waist . It feels like I constantly have to go to the bathroom and is extremely uncomfortable. Also when I eat, I feel my food digest and it seems like its hard for my body to digest the food. I feel stomach aches and cramps when I eat. What could be the possible diagnosis? I know that i use to have terrible gas before starting the prilosec. This has gone away, but i still cramp. The doctor i saw said it is probably acid reflux . Could this be an ulcer? I know this pain and discomfort started about 2 months ago. Before that I had a stomach virus. Could this be the H. Pylori bacteria in my stomach still?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
First of all does the pain has any relation to food intake or posture. Is it more at day or at night. You can start with Drotavarine three times a day and with Levosulpiride, 25 mg three times a day. If the pain does not settle by one week please get a USG and an endoscopy done. Thanks
Answered: Tue, 3 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor